# SDR AALA202407133686

- Difficulty date: July 11, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 88,020 hours, 11,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT LAV 2F1L INOP. R/R EMERGENCY LIGHT AT LAV 2F1L IAW AMM 33-26-00. OPS CHK GOOD,NO DEFECTS NOTED AT THIS TIME.
